	F	ranklin Upper SBPT Meeting Wise Agenda Template
Meeting Agenda: 1 Date: 01/05/2021 Start Time: 3:30 p.m. End Time: 4:30 p.m. Location: Zoom		Norms:1. Take an inquiry stance2. Assume positive intentions3. Ground statements in evidence4. Stick to protocol and ensure all voices are heard5. Be here now6. Start and end on time
<u>Topic</u> :		Attendees: Chairperson: R. Smith Facilitator: G. Cameron Tech: T. Lawrence Note taker: E. Obi Timekeeper: Groff Backup notetaker:
		Attendance: Signorino, Reed-Mullen, Bestram, Mundorff, Obi, Groff, Braiman,Cameron, Crans, Vargas-Perez, Lawrence, Soprano, Holmes, Smith, Krug, Bestram, Rotoli Parent: Student(s):Fabiana Torres
"Psycho RAP org	ology and the Go ganized a drive t	ff connected some seniors and enrolled 12 students in a 3 credit College Course. ood Life." o provide food boxes to staff who were laid off. will be 101 on January 21st. He is living in Rochester.
Read th	this meeting, p nis agenda prior agenda items b	
Schedule:		
Time:	Minutes:	Activity:
	0 minutes	<ul> <li>Topic 1: SBPT Structure</li> <li>Franklin Upper School SBPT Ground Rules</li> </ul>
3:30-3:35	5 minutes	<ul> <li>Topic 2: Professional Development Approvals</li> <li>Approved PD Requests Subcommittee is meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access.</li> <li>Centrally- there may be a timeline regarding attendance within the PD that we have at Franklin. Smith wants to have a guideline for attending PD's. Groff could discuss the guidelines with the subcommittee for</li> </ul>

		future reference.
		Topic 3: SCEP- We are going to put this on hold for a few weeks. Smith will draft individuals from different constituencies and coaches to guide Building PD's.
3:35-3:50	15 minutes	<ul> <li>Topic 4: Wednesday Schedule <ul> <li>Additional Hour of PD</li> <li>Tomorrow- Presentation to staff regarding schedule change and</li> <li>Wednesday hour obligations. Smith will send out an email after he addresses the staff. He will also set up robocalls for the new schedule and give students ample information about.</li> </ul> </li> <li>Subcommittee of PD with the ILT team to provide consistency and help to get PD's for both SCEP and "A La Carte" (teachers can choose what PD they would like to attend.) Email Smith if you would like to be part of this subcommittee.</li> </ul>
3:50-3:55	5 minutes	<ul> <li>Topic 5: Student Attendance</li> <li>Is anything happening with the No-Show Spreadsheet? Can we have another spreadsheet of those students who attended once and are "Not Engaged with Learning"?</li> <li>Admin can see the no show reports in power school There is an attendance team. The counselors are going through each grade level and pulling out No Shows and putting kids in a "Room." Teachers may see students that have never shown up, removed from their attendance list. The counselors and admin are cleaning up the classes. We could possibly drop students after 20 days, with due diligence of communication. The 'No Shows" could possibly be invited to learning pods. Questions with attendance- if you talk with a student and they cannot attend class you must mark them absent. If they go back and complete the work, they can be marked P/Async.</li> </ul>
4:00-4:05	5 minutes	Topic 6: Textbooks         Now that it is confirmed we are fully virtual, how can we distribute text books to classes that need them, most importantly AP?         E-mail from Carnevale         -Carnevale said she would update us-         -It has not been confirmed we will remain virtual - March         1st- Hybrid.         -Regardless, if a student learns best with paper and pen-         Parents can come in and sign out a book.

		-Teachers need to reach out to Carnevale -Maybe there are certain teachers that are willing to give students paper materials for learning? Teachers can leave work at the door and students can drop off right at Franklin. Work with Soprano or Groff. (This could also be linked to learning pods)
4:05-4:30	25 minutes	<ul> <li>Topic 7: Instruction:</li> <li>SEL (Continuing after Time Schedule Change) Going to take creative work. If we go into a full blown bell schedule, we won't be able to do it with fruition. Bell schedule set to begin 2/8/21. We can do SEL the first/last 5 minutes of EACH class.</li> <li>Learning Pods (Staff/Student Surveys) Opportunities to get students who are having difficulty coming to school and get them back on track. Get a small group of seniors back on trackLearning pods slated to start on March 1st (but now we may go hybrid, so the learning pods may go away) Subcommittee, coaches and content teacher subcommittee need to be formed and they need to start meeting. How will the Hybrid Look for teachers? The students that want a hybrid will come in Monday and Tuesday and work with a teacher. Wednesday will be Async and Thursday and Friday may be virtual. Mr. Smith is hoping for more answers to come down from central office.</li> <li>We are hoping to create a sub committee to meet and start to brainstorm the possible hybrid model. Krug Volunteer EMAIL SMITH IF YOU WOULD LIKE TO BE PART OF THE LEARNING POD SUBCOMMITTEE.</li> <li>Time Schedule (How will it be communicated to students and families?) New time schedule- 7:30-2:30- Slated to start February 8th, 2021 Robo Calls Posted on web page Posted on Facebook Page Promote in class Promoted by the district</li> </ul>
		<b>Topic 8: Committees</b> - 36 people responded out of 119 Send it out again with a reminder that it is part of APPR and Domain 4 and the climate within our school. Stacey will present in Health and PE meeting A teacher will be a liason for the committees
		<b>Topic 9: Clubs:</b> Funding? Yearbook, Class Advisors and Student Government. Bob said all accounts were frozen and there was no access to money. (Check it out with Veldra)

		Be patient and Smith says these three clubs have been approved. He has not heard anything in regards to funding and money. He wants advisors to move forward making connections within the club.
4:30-4:35	5 Minutes	Topic 10: Parent Report         I. Padres Comprometidos/Engaged Parents         • parent training took place on 1/4/21         • Topic: Paving the Road to Academic Success         • Presenters: K. lannopollo & V. Crans         • Next session, Monday, January 11 <sup>th</sup> • On 12/24/20; Holiday treats were delivered to participants (pizza, Christmas stockings stuffed with sweet treats and a Wegmans gift card)         II. PTO         • Next meeting, Tuesday, January 12th- Marta send out a PTO Zoom link for the next meeting.
4:35-4:40	5 minutes	<ul> <li>Topic 11: Other</li> <li>Look at the Future of Franklin Form <ul> <li>https://docs.google.com/forms/d/e/1FAIpQLSevz_gmropojPRQ8WnrsahQ</li> <li>fpAxmSzChkamKio7wTsRycUJCw/viewform?usp=pp_url</li> </ul> </li> <li>We want all teachers to fill out the Future of Franklin Form.</li> <li>Separate AP from Honors</li> <li>Dual enrollment- add and explain it to the Senior students.</li> <li>Crans did a fabulous job!!! Crans will fix the form and send an email and the form out to teachers.</li> <li>After we roll this out to teachers we can roll out to students. Ask students what different courses they would like offered?</li> <li>Crans will link a copy of the district course manual.</li> </ul>
4:40-4:45	5 minutes	APPROVE MINUTES: WINESSA CRANS Erin Obi Marta Vargas-Perez Donna Groff Andrew Bestram Steve Soprano

Rick Smith <i>Chancy Braiman</i> <b>Corvine Mundorff</b> <i>Howard Krug</i> <i>Stacey Signovino</i> <i>Teresa Lawrence</i> <i>William Holmes</i> <i>Katrina Reed-Mullen</i> <i>Gayle Cameron</i> Next Meeting Topics: Date: 02/02/21 Agenda Development: Groff and Obi Roles: • Facilitator: Lawrence • Timekeeper: Krug • Notetaker: Groff • Technology: Signorino